MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. MEDRAD MRXPERION STERILE DISPOSABLE MRI KIT; ANGIOGRAPHIC SYRINGE KIT, PRODUCT CODE: DXT

BAYER MEDICAL CARE, INC. MEDRAD MRXPERION STERILE DISPOSABLE MRI KIT; ANGIOGRAPHIC SYRINGE KIT, PRODUCT CODE: DXT
Model Number 86594226
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined a photo of the low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be 1.30 complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening an xp 65/115vs disposable syringe kit a foreign material was visualized in the tubing.The customer elected not to use the syringe kit.No injury or adverse event was reported.

Brand Name
MEDRAD MRXPERION STERILE DISPOSABLE MRI KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT, PRODUCT CODE: DXT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PW 15051
Manufacturer (Section G)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PW 15051
Manufacturer Contact
lois miller
one bayer drive
indianola, PW 15051
7249407497
MDR Report Key13720530
Report Number2520313-2022-00010
Device Sequence Number5883128
Product Code DXT
UDI-Device Identifier00616258021690
UDI-Public(01)00616258021690(11)211210(17)241210(10)8418270
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model Number86594226
Device Catalogue NumberXP 65/115VS
Device Lot Number8418270
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown